# SDR CA030730001

- Difficulty date: July 25, 2003
- Submitted: August 18, 2003
- Operation: General aviation
- Make and model: Piper PA-31
- Aircraft time: 10,142 hours
- Engine: Lyc TIO540A2B
- System (JASC): 3210 · Main Landing Gear
- Part: Fork
- Part number: 404130405
- Condition: Cracked
- Location: Mlg
- Part time: 10,920 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE INSPECTING BRAKE PADS A CRACK WAS NOTICED ON THE RT MAIN LEG CASTING AT THE AXEL RADIUS. FURTHER INSPECTION NOTED A 1.5 INCH CRACK IN THE RT LEG AND A 0.5 CRACK IN THE LT LEG.  BOTH MAIN LANDING GEAR LEGS REPLACED WITH SERVICEABLE UNITS.
